# SDR C2XA00IA413

- Difficulty date: November 13, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 47359713
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLT 4095 - THE CREW REPORTED A LAVATORY SMOKE WARNING ON CLIMB-OUT THROUGH 6000 FEET WITH NO SMOKE NOTED.  THE AIRCRAFT LANDED AT MEM WITHOUT INCIDENT WHERE THE LAVATORY SMOKE DETECTOR WAS PLACED ON MEL 26-14-00 CONTROL NR 005501, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH ON FLT 3744 WHERE MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR AND REMOVED THE MEL.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
